Alert archive / Michigan / Small Craft Advisories in 2011

Small Craft Advisory 11, NWS Gaylord, MI

January 23, 2011

NWS Gaylord, MI issued this small craft advisory at Jan 23, 2011, 10:05 PM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jan 23, 2011, 10:05 PM EST (03:05 UTC)
Expired
Jan 24, 2011, 10:09 PM EST
In force
24 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

131 
WHUS73 KAPX 240305
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1005 PM EST SUN JAN 23 2011

LMZ323-342-344>346-241000-
/O.UPG.KAPX.GL.A.0002.110124T0900Z-110125T0000Z/
/O.NEW.KAPX.SC.Y.0011.110124T0305Z-110124T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1005 PM EST SUN JAN 23 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST MONDAY. THE GALE
WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
4 follow-up statements
515 
WHUS73 KAPX 240914
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
414 AM EST MON JAN 24 2011

LMZ323-342-344>346-241715-
/O.CON.KAPX.SC.Y.0011.000000T0000Z-110124T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
414 AM EST MON JAN 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
289 
WHUS73 KAPX 241544
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1044 AM EST MON JAN 24 2011

LMZ323-342-344>346-242200-
/O.EXT.KAPX.SC.Y.0011.000000T0000Z-110125T0400Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1044 AM EST MON JAN 24 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

HTTP://WWW.WEATHER.GOV/GAYLORD
052 
WHUS73 KAPX 242105
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
405 PM EST MON JAN 24 2011

LMZ323-342-344>346-250400-
/O.CON.KAPX.SC.Y.0011.000000T0000Z-110125T0400Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
405 PM EST MON JAN 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

HTTP://WWW.WEATHER.GOV/GAYLORD
692 
WHUS73 KAPX 250309
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1009 PM EST MON JAN 24 2011

LMZ323-342-344>346-250415-
/O.CAN.KAPX.SC.Y.0011.000000T0000Z-110125T0400Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1009 PM EST MON JAN 24 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 23, 9:04 PM EST, 1 hour 1 minute earlier.

Area forecast discussion, Jan 23, 9:04 PM EST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
904 PM EST SUN JAN 23 2011

.SYNOPSIS.../ISSUED AT 354 PM/

THE AREA OF HIGH PRESSURES AND COLD AIR...WHICH MOVED INTO THE GREAT
LAKES REGION EARLY SUNDAY...WILL PUSH EAST TOWARD THE MID ATLANTIC
TONIGHT AND MONDAY. MEANWHILE...A SYSTEM DROPPING OUT OF CENTRAL
CANADA...WILL SETTLE INTO THE UPPER MIDWEST AND NORTHERN LAKES
TONIGHT...BEFORE EXITING NORTHEAST OF THE REGION TUESDAY. THIS
PATTERN WILL RETURN SOME SNOW SHOWERS TO NORTHERN MICHIGAN MONDAY
AND MONDAY NIGHT. THE MOST PERSISTENT SNOWS THROUGH THE UPCOMING
WORK WEEK...WILL BE ALONG THE LAKE MICHIGAN SHORELINE...AS SOUTHWEST
WINDS ON MONDAY TURN WESTERLY BY MID WEEK.

&&

.SHORT TERM.../ISSUED AT 904 PM/...REST OF TONIGHT

SFC HIGH PRESSURE NOW OFF TO THE EAST WHILE UPSTREAM MID LEVEL SHORT
WAVE AND SFC LOW SLIDING INTO THE UPPER MIDWEST. IN BETWEEN THESE
SYSTEMS...S/SW LOW LEVEL FLOW NOW IN THE PROCESS OF INCREASING
ACROSS THE WESTERN LAKES AND JUST STARTING TO DISLODGE THE VERY COLD
AIRMASS OVER THE REGION...ALTHOUGH YOU HAVE TO LOOK ALL THE WAY
SOUTH TO KENTUCKY TO FIND THE THE ACTUAL SFC WARM FRONT.

MEANWHILE...REMAINING LAKE EFFECT SNOW SHOWERS OVER LAKE MICHIGAN
HAVE BECOME DISORGANIZED AND ARE TRYING TO RE-ORIENT IN THE CHANGING
LOW LEVEL MEAN FLOW. HEAVIEST SNOWS ARE OFFSHORE FROM FRANKFORT...
PART OF A SMALL SCALE MESOLOW THAT HAS FORMED IN THE CHANGING WINDS
OVER THE CENTRAL PART OF THE LAKE. VERY LITTLE EVIDENCE OF ANY SNOW
SHOWERS IMPACTING THE WESTERN SECTIONS OF MACK COUNTY...THUS FAR.

REST OF THE CWA IS QUIET ALTHOUGH LAKE INDUCED CLOUD COVER HAS
REFORMED AND SPREAD INTO A SIZABLE PORTION OF NRN LOWER MICHIGAN.
MID/HIGH CLOUDS ARE SPREADING IN ALOFT. COMBINED WITH INCREASING SFC
WINDS...TEMPS HAVE PRETTY MUCH REMAINED STEADY THROUGH THE EVENING.
EVEN THE FRIGID SOO SEEMS STUCK AT -9F.

REST OF TONIGHT...S/SW FLOW EXPECTED TO INCREASE IN EARNEST OVER THE
NEXT SEVERAL HOURS...AS THE UPSTREAM LOW NOSES INTO THE WESTERN
GREAT LAKES. INCREASING WARM ADVECTION WILL MODIFY THE LOW LEVEL
TEMP PROFILE OVERNIGHT...BUT STILL COLD ENOUGH (DELTA T/S REMAIN IN
THE TEENS) FOR LAKE SNOW SHOWERS TO REORGANIZED OVER NRN LAKE
MICHIGAN AND IMPACT THE WESTERN PART OF MACKINAC COUNTY. MAIN
FORECAST ISSUE...IS IT ENOUGH TO WARRANT OUR CURRENT ADVISORY.

AS MENTIONED...LAKE SNOWS HAVE BEEN SLOW TO GET INTO MACK COUNTY
THUS FAR AND WILL NEED TO CUT BACK ON FORECAST EVENING SNOW
ACCUMULATIONS. EVEN SO...STILL THINK 2 TO 3 INCHES REMAIN A GOOD BET
FOR THE WESTERN PORTION OF THE COUNTY BY MORNING...WITH ANOTHER INCH
OR TWO MONDAY AS THE SYSTEM MOVES THROUGH. CURRENT ADVISORY RUNS
THROUGH THE DAY MONDAY AND AT THIS JUNCTURE...MOST PRUDENT ACTION IS
TO LET THE HEADLINE RIDE FOR NOW...AND SEE HOW THINGS EVOLVE.

ELSEWHERE...TEMPS/CLOUDS ARE THE MAIN ISSUE. CURRENT TEMPS ARE THE
OVERNIGHT LOWS...WITH READINGS EXPECTED TO INCREASE THROUGH THE
OVERNIGHT HOURS AS LOW LEVEL FLOW RAMPS UP AND COLD AIRMASS
RETREATS. HAVE TWEAKED TEMPS/LOWS ACCORDINGLY.

ADAM

&&

.LONG TERM.../ISSUED AT 354 PM/...MONDAY AND BEYOND

MONDAY...WITH THE LEAD UP TO THE WHAT LOOKED LIKE AN OKAY SHOT TO
SOME SNOW, HAS TURNED INTO SOME LIGHT ACCUMULATIONS, JUST SIMPLY NOT
IMPRESSED. AS THE 500 MB SHORTWAVE DROPS INTO THE GREAT LAKES REGION
WITH THE SFC LOW, THE SW FLOW AHEAD LOOKS PRETTY DECENT, BUT BY 15Z,
THE 850 MB TEMPERATURES ARE ALREADY WARMED TO -10C IN N LAKE
MICHIGAN. THIS WOULDN'T BE A BIG DEAL, BUT WITH TODAY'S COLD
TEMPERATURE, THE ICE MAKING MACHINE HAS BEEN GOING INTO OVERDRIVE
LOOKING AT THE VISIBLE SATELLITE IMAGE. SOUTH OF THERE, THE WATER
TEMPERATURES ARE ONLY A DEGREE OR TWO C, SO THE -8C FARTHER SOUTH,
LIMITS THE FETCH QUITE A BIT, NOT TO MENTION THAT THE ICE IS SOLID
ENOUGH NORTH TO LIMIT LATENT AND SENSIBLE HEAT FLUXES. SO WHILE IT
WILL SNOW, IT WON'T BE MUCH. THERE COULD BE SOME MODERATE AMOUNTS
POSSIBLY AT THE SHORE, BUT THINK THAT THE MAJORITY OF IT WILL BE
LIGHT. NOT TO MENTION THAT EARLY IN THE DAY THERE IS A DEARTH OF
MOISTURE IN THE 850-700 MB LAYER WITH THE RH LESS THAN 50%.

MONDAY NIGHT...WITH THE SFC LOW NEARBY AND THE 500 MB SHORTWAVE
MOVING INTO THE REGION, IT LOOKS LIKE SNOW WILL COVER THE REGION,
BUT THE SNOW LOOKS LIKE IT WILL BE LIGHT WITH THE MOISTURE BEGINNING
TO WANE. 850 MB TEMPERATURES ALSO ARE STILL AROUND -8C OR SO, SO
THERE WON'T BE ANY LES ON THE BACK SIDE OF THIS.

TUESDAY...HIGH PRESSURE BUILDS INTO THE REGION AS ONE LOW IS WELL
NORTH OF LAKE SUPERIOR AND THE SECOND LOW (THE START OF THE EAST
COAST BOMB) BEGINS TO TRACK ACROSS THE NORTHERN GULF OF MEXICO. WITH
THE 850 MB TEMPERATURES AROUND -6C AND THE MOISTURE IN THE LAYER
AROUND 50% WILL EXPECT THAT IT WOULD REMAIN DRY OVER THE REGION BOTH
TUESDAY AND TUESDAY NIGHT.

WEDNESDAY...THE COLD FRONT ASSOCIATED WITH THE LOW TO THE NORTH OF
THE REGION BEGINS TO PUSH THROUGH. IT LOOKS LIKE THE FORCING ALONG
IT WILL BE A LITTLE ON THE LIGHT SIDE AS THE THERMAL GRADIENT ALONG
THE FRONT SLACKENS AS THE SFC ISOBARS GO NEARLY PARALLEL WITH THE
ISOTHERMS. SO WILL HAVE A CHANCE OF LIGHT SNOW, BUT WOULDN'T BE
SURPRISED IF THERE IS NOTHING BUT FLURRIES. OVERNIGHT, THE SFC HIGH
BUILDS IN AND RAPIDLY BEGINS TO DRY OUT THE LOWER LAYERS. THE MODELS
TRY TO PRINT OUT WHAT LOOKS TO BE LAKE EFFECT IN N LAKE MICHIGAN,
BUT UNLESS WE LOSE THE ICE OVER, THE SNOW WILL BE VERY LIMITED.

EXTENDED (THURSDAY THROUGH SUNDAY)...THE MIDDLE OF THE WEEK LOOKS
RATHER QUIET. THE MAIN ACTION WILL BE STORM MOVING INTO THE REGION
ON FRIDAY THROUGH THE WEEKEND. MODELS ARE IN AGREEMENT WITH THE
POSITION OF THE LOW, BUT THE GFS HAS ABOVE FREEZING TEMPERATURES AT
850 MB, HOWEVER, THE ECMWF HAS BEEN BELOW FREEZING CONSISTENTLY. SO
LEANED TOWARD THE ECWMF. NOW FOR THE FORECAST...THURSDAY, THE FRONT
IS NOW MOVING OUT OF THE REGION BY THE MORNING, SO WILL HAVE THE DAY
DRY. THE NEXT SYSTEM IS BEGINNING TO DROP INTO THE GREAT LAKES
REGION OVERNIGHT SO WILL HAVE A CHANCE OF SNOW FOR E UPPER
OVERNIGHT. FRIDAY, THE HIGH STAYS IN THE REGION FOR THE DAY. IT
LOOKS LIKE THE NEXT CLIPPER WILL MOVE THROUGH THE REGION ON SATURDAY
SO HAVE A CHANCE OF SNOW TO FRIDAY NIGHT AS THE WARM FRONT MOVES
INTO THE REGION AND HAVE A CHANCE OF SNOW THROUGH SATURDAY NIGHT AS
THE LOW CUTS OFF. SUNDAY, HAVE A CHANCE OF SNOW, BUT IF IT TURNS
INTO LAKE EFFECT, AND IT CERTAINLY LOOKS LIKE IT WILL BE, WITH THE
ICE COVERAGE OVER LAKE MICHIGAN, IT PROBABLY LIMIT OUR SNOW IN N
LOWER, AND POSSIBLY E UPPER.

JSL

&&

.MARINE.../ISSUED AT 1150 AM/

HIGH PRESSURE OVERHEAD WILL RESULT IN LIGHT WINDS FOR A BRIEF
PERIOD...BEFORE WINDS SHIFT AROUND TO THE SW AND RAMP UP THROUGH
THE NIGHT AND INTO MONDAY. GALE FORCE GUSTS TO 35 KNOTS ARE
EXPECTED AT THIS POINT. THUS...HOISTED A GALE WATCH. COLD FRONT
GOES THROUGH MONDAY EVENING...AND WINDS WILL SHIFT AROUND TO THE
WEST...BUT LOOK TO REMAIN 20 KNOTS OR LESS. SMD

&&

.AVIATION.../ISSUED AT 707 PM/...VALID FOR 00Z TAFS

ANOTHER TRICKY AVIATION FORECAST OVER THE NEXT 24 HOURS...
PARTICULARLY FOR MONDAY.

TONIGHT...LOW LEVEL MEAN WINDS IN THE PROCESS OF INCREASING FROM THE
SOUTHWEST...LEADING TO EXPANDING LAKE INDUCED CLOUD COVER THROUGH
MOST OF NRN LOWER MICHIGAN. TVC/PLN ALREADY SEEING THE BKN-OVC VFR
CLOUD DECK AND SATELLITE TRENDS SUGGEST APN WILL SEE LOWER CLOUD
COVER EXPAND INTO THAT TERMINAL SITE BY MIDNIGHT WITH LOW VFR CIGS
THEN PERSISTING THROUGH THE REST OF THE NIGHT. IN ADDITION...LOW
LEVEL FLOW WILL INCREASE OVERNIGHT LEADING TO LOW LEVEL WIND SHEAR
POSSIBILITIES.

MONDAY...WARM ADVECTION CONTINUES IN EARNEST AND FORECAST SOUNDINGS
SUGGEST LOW (MVFR) STRATUS WILL EXPAND OVER NRN LOWER MICHIGAN BY
EARLY AFTERNOON. WARM ADVECT FORCING MAY LEAD TO LIGHT SNOW
DEVELOPMENT DURING THE AFTERNOON WHILE REMAINING LAKE MICHIGAN SNOW
SHOWERS SLIP INTO NW LOWER MICHIGAN. HOWEVER...NAM FORECAST
SOUNDINGS SUGGEST PRIMARILY -FZDZ FOR THE AFTERNOON WITH BULK OF
SATURATED LAYERS RESIDING BELOW -10C. GFS SOUNDINGS ARE MORE BULLISH
WITH MOISTURE AND DO SUPPORT LIGHT SNOW. REGARDLESS...WITH STRONG
LOW LEVEL WARM ADVECTION SETTING UP OVER A SHALLOW COLD AIRMASS...
EXPECT LOWER CIGS AND POSSIBILITIES FOR REDUCED VSBYS/LIGHT FOG BY
AFTERNOON.

ADAM

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...LAKE EFFECT SNOW ADVISORY FROM 7 PM THIS EVENING TO 7 PM EST
     MONDAY FOR MIZ015.
LM...GALE WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING FOR LMZ323-
     342-344>346.
LH...NONE.
LS...NONE.

&&
Hazardous weather outlook, Jan 23, 4:10 PM EST, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
410 PM EST SUN JAN 23 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
241200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
410 PM EST SUN JAN 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

MODERATE LAKE EFFECT SNOW IS EXPECTED TONIGHT IN WESTERN MACKINAC
COUNTY. SEE ONGOING ADVISORY FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MODERATE LAKE ENHANCED SNOW WILL CONTINUE MONDAY IN WESTERN MACKINAC
COUNTY. SEE ONGOING ADVISORY FOR FURTHER DETAILS.

GALE FORCE WIND GUSTS ARE POSSIBLE IN THE LAKE MICHIGAN WATERS
ADJOINING NORTHWEST LOWER MICHIGAN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...PLEASE RELAY
SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE.

JZ/SMD

Nearby

Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.